Home » Frequently asked Questions on Health » Can Penidure injections cause kidney problems?

Can Penidure injections cause kidney problems?

Q: I am 19 years old. I underwent a heart valve ballooning four years back. Post ballooning I was under medication: Fruselac (half tablet once daily), Lanoxin 0.25 mg (1/2 tablets for five days in a week), Aten-25 (half tablet once daily)and Penidure 12 la (after 30-45 days). Can I take Penidure? Will it lead to kidney problems? Please advise.

A:After a person gets heart disease from rheumatic fever (narrowing of the valve in your case) then injection Penidure has to be continued life long. First, this is necessary to prevent repeat narrowing of the same valve and, second, to protect other three valves of the heart, more so the aortic valve. Penidure is a relatively safe drug and does not have any major side effects on long-term use. I don't think it will create problems of kidney pain and if you are getting pain in the kidney, then you must consult your physician for a detailed check-up, because some times, the bacteria similar to the ones which cause rheumatic fever may cause kidney problem as well (glomerulo nephritis). Therefore, it is important that you have a check up done by a physician.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------